Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 8 found articles
 
 
  Limit cycles in the equation of whirling pendulum with autonomous perturbation
 
 
Title: Limit cycles in the equation of whirling pendulum with autonomous perturbation
Author: Lichardová, Hana
Appeared in: Applications of mathematics
Paging: Volume 44 (1999) nr. 4 pages 271-288
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands